# SDR SWIA201743029

- Difficulty date: January 12, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 33,291 hours, 29,671 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT OTBD GROUND SPOILER.  COMPLIED WITH REPAIR  IAW REO.
